# SDR UPS08M51489

- Difficulty date: January 22, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW PREFLIGHT, L1 ENTRY DOOR WILL NOT OPEN, DEFERRED THE L1 DOOR PER MEL (M367452 ASSIGNED).  REPLACED L1 DOOR UP LIMIT SWITCH S1-592 REF MD11 WDM 52-11-01 PG 1.  OPS CHECK PER MD11 MM 52-12-00-0 AND 52-11-05-2.  CHECKS OK, THIS CLEARS M367452.  PLACARD REMOVED.
